# SDR SWAA2022081536592

- Difficulty date: July 30, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 19,786 hours, 9,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR L/H TRANSITION ANGLE STA. 500-500A HAS CORROSION AROUND FASTENER HOLES. / [01] REMOVED DAMAGE PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PERSRM 53-00-53-1A-2.;[02] 1. DERRICK MARTIN (TECHNICIAN); 01-AUG-2022 10:35 UTC REMOVED DAMAGE PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PERSRM 53-00-53-1A-2. C/W INSPECTION. DAMAGE IS OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] CUT AND REMOVED DAMAGE PART OF FWD CARGO L/H TRANSITIN ANGLE IAW SRM 53-00-53-2R-5;[04] 3. DERRICK MARTIN (TECHNICIAN); 02-AUG-2022 09:27 UTC CUT AND REMOVED DAMAGE PART OF FWD CARGO L/H TRANSITION ANGLE IAW SRM 53-00-53-2R-5. C/W RII INSPECTION.;[05] OK TO INSTALL;[06] INSTALLED REPAIR PER SRM 53-00-53-2R-5;[07] INSTALLED BONDED NUT PLATES PER SRM 51-40-10-2R-0;[08] INSPECTED INSTALLED REPAIR;[09] 1. HERNANDEZ; ANDY (COMPLETE) 10-AUG-2022 06:41:49 ACCOMPISHED PUSH TEST ON BONDED NUT PLATES FWD CARGO L/H TRANSITION ANGLE REPAIR ( YELLOW 70 IN LBS.) IAW SRM 51-40-10-2R01. C/W INSPECTION.;[10] VERIFIED ALL STEPS COMPLETED AND SIGNED OFF. EA-GENERAL SELECTED AS REPAIR REFERENCE AS CALLED OUT IN EA;[11] 10. ERIC GRASKEY (TECHNICIAN); 10-AUG-2022 08:17 UTC VERIFIED ALL STEPS COMPLETED AND SIGNED OFF. EA-GENERAL SELECTED AS REPAIR REFERENCE AS CALLED OUT IN EA C/W INSPECTION.
